# SDR P5CA0401061

- Difficulty date: March 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 66,715 hours, 18,512 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Aileron Indi
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, NO INDICATION OF AILERON MVMT.  CLEANED CONNECTOR D3297J AT J-BOX IN RT WHEEL WELL.  PERFORMED FLIGHT CONTROL CHECK.  ALL OPS AND INDICATIONS NORMAL PER MM 27-11-16.
